# SDR SWAA2024081325156

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N8704Q
- Make and model: Boeing 737-8
- Aircraft serial: 36988
- Aircraft time: 15,265 hours, 7,121 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE COMING OUT OF BUSSEL<[01] FOUND TO BE FLAPPER POCKET; RESECURED WITHOUT REMOVING SLIDE PACK PER AMM 25-66-01. A/C OK FOR SERVICE.
